Souslin’s Hypothesis

I found my only published math article here as an erratum in the Journal of Pure and Applied Algebra 14 (1979) 115-116. It refers to Marta Bunge’s article “Topos Theory and Souslin’s Hypothesis”, Journal of Pure and Applied Algebra 4 (1974) 159-187 as seen here.

From the erratum:

Harry Dole (Department of Mathematics, The University of Chicago) has pointed out to me that my Lemma 4.1 [ 1, p. 1821 is false, as a simple counter example shows. He has kindly provided a modification of the proof of that portion of Theorem 3.3 [ 1, p. 1771 which subsumes Lemma 4.1 in its formulation, as well as a corrected form of Lemma 4.5.2 [ 1, p. 1861. These corrections are given below. I am extremely grateful to Professor Saunders Mac Lane for having discussed my paper in his seminar at Chicago and to Harry Dole for having so generously corrected the errors in it. The same notations as used in [l] are kept throughout.